# SDR AALA202411071362

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 38,306 hours, 16,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PS CHECK FOUND FLASHLIGHT AFT CABIN ATTENDANT SEAT TEST FAILED. REPLACED FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
